# SDR SWIA200211293

- Difficulty date: September 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,505 hours, 10,503 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt & Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NACELLE INBOARD AND OUTBOARD EXHAUST MOUNTS HAVE INTERNAL FRAME CRACKS AT NUTPLATES.  FOUND ON C-CHECK INSPECTION.  STOP-DRILLED CRACKS AND INSTALLED A REPAIR DOUBLERS ON FRAMES IAW EMB SRM 51-70-05.
